MathSciNet Relay Station
MathSciNet bibliographic data
MR1719345 60E15 (60F05 60F17 60G10)
Doukhan, Paul; Louhichi, Sana A new weak dependence condition and applications to moment inequalities. Stochastic Process. Appl. 84 (1999), no. 2, 313–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement